I had been taking synthroid for the past 20 years when in May of 2011 it started causing severe stomach issues. I have been in mexedema more times than I care to count, I could tolerate it for a few months then have to stop a while which then sends me into mexedema restart and do it all over. My tsh is currently 203 my t3 is .21 but now everytime I start the pills I get so ill I have to stop again. Does anyone have any suggestions? I have tried every pill from armour to synthroid and levothyroxine causes headaches and heart palpitations so severe I cannot function. Is there an injectable formula anyone knows about to avoid the gastrointestinal issue?
GO RAW VEGAN!!! Look it up on youtube. So many people like Tannyraw have cured 5+ autoimmune diseases. I got diagnosed, but the pills make me feel HORRIBLE. I'm stopping today. I was raw for 5 days and felt amazing. I'm going back to being raw vegan again, nothing else works. Enzymes then Probiotics... fix your immune system in your small intestine!!! That is the key
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 28 Jul 2010 • 3 answers
Posted 14 Apr 2012 • 4 answers
Posted 27 May 2015 • 2 answers
Euthyrox - May 11th, 2016. I had a nearly total thyroirectomy. The removed gland was 8cm long and 4?
Posted 25 Jun 2016 • 0 answers